This image is not available for purchase in your country.

Skin staining after treatment, guttate psoriasis

Skin staining after treatment, guttate psoriasis

M240/0161

Rights Managed

51.3 MB (51.0 MB compressed)

3533 x 5079 pixels

30.0 x 42.9 cm ⏐ 11.8 x 16.9 in (300dpi)

This image is not available for purchase in your country.

Please contact your Account Manager if you have any query.

Credit

DR H.C.ROBINSON / SCIENCE PHOTO LIBRARY DR H.C.ROBINSON / SCIENCE PHOTO LIBRARY

Caption

Stain side-effect of drug treatment for guttate psoriasis. Guttate psoriasis (from gutta = spot or drop) is a condition where the skin is widely covered in small lesions, rather than the large isolated lesions in classic forms. It often follows a streptococcal sore throat or vaccination and is most common in children. The brown stain is a side effect of the drug dithranol which is employed as an ointment in some cases.

Release details

Model release not required. Property release not required.

 {{ i.shot_duration ? i.shot_duration + ' ' : '' }}{{ i.shot_uhd ? '4K ' : i.hires ? 'HD ' : '' }}{{ i.spl_number }} R{{ i.license }}

  • Add to board
  • Similar {{ mediaType(i) }}